# SDR FDEA201010194131

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE/SCALLOPS MAIN CABIN RBL 25 BS 690 - BS 740.  REMOVED DAMAGED SEAT TRACK SECTION FROM BS 690 - BS 740 RBL 25, FABRICATED NEW SEAT TRACK SECTION & INSTALLED SEAT TRACK IAW SRM 53-10-5 FIG 1 AND SRM 51-30-2.
